# SDR AALA20061032

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT RIGHT NUMBER TWO DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
